# SDR 2015FA0000376

- Difficulty date: August 11, 2015
- Submitted: August 11, 2015
- Operation: General aviation
- Aircraft: N7887V
- Make and model: Mooney M20C
- Aircraft serial: 2849
- Aircraft time: 2,654 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: RJ0872000
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

THE EXHAUST TUBE FROM THE TURBO CHARGER TO THE MUFFLER FAILED AT THE WELD WITH A SUBSEQUENT FIRE.
